Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 76, Number 2

Asymptotics of diffusion-limited fast reactions
Thomas I. Seidman and Adrian Muntean.
Quart. Appl. Math. 76 (2018), 199-213
Abstract, references and article information
Full-text PDF
On singular limit equations for incompressible fluids in moving thin domains
Tatsu-Hiko Miura.
Quart. Appl. Math. 76 (2018), 215-251
Abstract, references and article information
Full-text PDF
Analysis and simulation of a new multi-component two-phase flow model with phase transitions and chemical reactions
Maren Hantke and Siegfried Müller.
Quart. Appl. Math. 76 (2018), 253-287
Abstract, references and article information
Full-text PDF
Universal halting times in optimization and machine learning
Levent Sagun, Thomas Trogdon and Yann LeCun.
Quart. Appl. Math. 76 (2018), 289-301
Abstract, references and article information
Full-text PDF
On derivation of compressible fluid systems on an evolving surface
Hajime Koba.
Quart. Appl. Math. 76 (2018), 303-359
Abstract, references and article information
Full-text PDF
The large-time development of the solution to an initial-value problem for the Korteweg-de Vries equation: IV. Time dependent coefficients
J. A. Leach.
Quart. Appl. Math. 76 (2018), 361-382
Abstract, references and article information
Full-text PDF
Convergence of a mass-lumped finite element method for the Landau-Lifshitz equation
Eugenia Kim and Jon Wilkening.
Quart. Appl. Math. 76 (2018), 383-405
Abstract, references and article information
Full-text PDF
American Mathematical Society